# SDR UALA2012121407207

- Difficulty date: December 12, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,731 hours, 13,611 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 379 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 379 S21-22L.  INSTALLED DOUBLER REPAIR IAW ECRA 5311-01574 & REO-G15687, REV C.
